# SDR DALA2024031903488

- Difficulty date: March 15, 2024
- Submitted: March 19, 2024
- Operation: Air carrier
- Aircraft: N828MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29699
- Aircraft time: 88,069 hours, 17,009 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Part number: UNKNOWN
- Condition: Fod
- Location: R4
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 1804 4R DOOR, TROUBLE ARMING DOOR. CORRECTIVE ACTION: REMOVED DEBREES FROM BOTTOM DOOR FRAME. DOOR OPENS + CLOSES NORMAL REF B767-400 AMM 52-11. A/C OK FOR SVC. (5777416)
